# SDR CHQA20130717303

- Difficulty date: July 17, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 29,929 hours, 28,358 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,996 hours, 20,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524787003
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, A DAMAGED NUTPLATE ON FRAME 69 ON THE RT SIDE BETWEEN STRINGERS 13R AND 14R WAS FOUND.  THE DAMAGED AREA WAS REPAIRED IAW ETD 2013-145-018588 A.
